# SDR AALA202112214280

- Difficulty date: November 10, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710070050000
- Part serial: DO1794
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 60,492 hours, 35,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUT BOARD TRAILING EDGE FLAP LOWER SURFACE DELAMINATED. REPAIRED FLAP PER EA 332150 AND SRM 57-53-00-300-100.
